Franklin

The American mathematical monthly : the official journal of the Mathematical Association of America.

Other records:
Publication:
Menasha, Wisc. : Mathematical Association of America
Format/Description:
Journal/Periodical
v. : ill., ports. ; 26 cm.
Monthly, except July and Aug.
Began Jan. 1894. Cf. Mansell.
Subjects:
Mathematics -- Periodicals.
Mathematics -- Bibliography.
Mathematicians.
Wiskunde.
Notes:
Description based on: Vol. 41, no. 8 (Oct. 1934).
Supplements accompany some issues.
1913-1916 owned and published by 14 universities and colleges in the Midwest.
Finding Aid/Index:
Vols. 1 (1894)-56 (1949) (Suppl. to v. 57, no. 7). 1v.; Vols. 1 (1894)-80 (1973). 1 v.
Contributor:
Mathematical Association of America.
Other format:
Also available online American mathematical monthly (Online)
Online version: American mathematical monthly
Online version: American mathematical monthly
ISSN:
0002-9890
OCLC:
1480361
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy